# SDR AALA20150611009

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 73,449 hours, 38,678 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  CREW REPORTED THE RT ENG OIL FILTER CLOG LIGHT ILLUMINATED.  REPLACED THE RT ENG FILTER DIFFERENTIAL PRESS SWITCH IAW AMM 79-35-01.
